Yıl 2014, Cilt 15, Sayı 15, Sayfalar 1 - 12 2014-06-01

ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS

Alejandro Alvarado-García [1] , César Cejudo-Castilla [2] , Hugo Alberto Rincón-Mejía [3] , Ivan Fernando Vilchis-Montalvo [4]

157 173

In this work we consider some classes of modules closed under certain closure properties such as being closed under taking submodules, quotients, injective hulls and direct sums. We obtain some characterizations of artinian principal ideal rings using properties of big lattices of module classes.
Artinian principal ideal rings, big lattices of module classes, QF-rings
  • A. Alvarado, H. Rinc´on and J. R´ıos, On some lattices of module classes, J. Algebra Appl., 5(1) (2006), 105-117.
  • F. Anderson and K. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, 1992.
  • A. Boyle, When projective covers and injective hulls are isomorphic, Bull. Aus- tral. Math. Soc., 8 (1973), 471-476.
  • R. Bronowitz and M. L. Teply, Torsion theories of simple type, J. Pure Appl. Algebra, 3 (1973), 329-336.
  • A. El Mejdani, H. Essannouni and A. Kaidi, Rings with nice Artinian Modules, Int. J. Algebra, 18(2) (2008), 895-904.
  • C. Faith, On K¨othe rings, Math. Ann., 164 (1966), 207-212.
  • C. Faith, Algebra II, Ring Theory, Grundlehren der mathematischen Wis- senschaften 191, Springer-Verlag, 1976.
  • F. Kasch, Modules and rings, Academic Press, London, 1982.
  • T. Y. Lam, Lectures on Modules and Rings, Springer- Verlag, New York, 1999.
  • A. Rosenberg and D. Zelinsky, Finiteness of the injective hull, Math. Z., 70 (1959), 372-378.
  • R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach Science Publishers, 1991.
  • Alejandro Alvarado-Garc´ıa, C´esar Cejudo-Castilla, Hugo Alberto Rinc´on-Mej´ıa, Ivan Fernando Vilchis-Montalvo Departmento de Matem´aticas Facultad de Ciencias Universidad Nacional Aut´onoma de M´exico Circuito Exterior, C.U. M´exico, D.F. e-mails: alejandroalvaradogarcia@gmail.com (A. Alvarado G.) cesarcc@ciencias.unam.mx (C. Cejudo C.) hurincon@gmail.com (H. A. Rinc´on M.) vilchis.f@gmail.com (I.F. Vilchis M.)
Konular
Diğer ID JA76BB53RD
Dergi Bölümü Makaleler
Yazarlar

Yazar: Alejandro Alvarado-García

Yazar: César Cejudo-Castilla

Yazar: Hugo Alberto Rincón-Mejía

Yazar: Ivan Fernando Vilchis-Montalvo

Bibtex @ { ieja266233, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {1 - 12}, doi = {10.24330/ieja.266233}, title = {ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS}, key = {cite}, author = {Vilchis-Montalvo, Ivan Fernando and Rincón-Mejía, Hugo Alberto and Cejudo-Castilla, César and Alvarado-García, Alejandro} }
APA Alvarado-García, A , Cejudo-Castilla, C , Rincón-Mejía, H , Vilchis-Montalvo, I . (2014). ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS. International Electronic Journal of Algebra, 15 (15), 1-12. DOI: 10.24330/ieja.266233
MLA Alvarado-García, A , Cejudo-Castilla, C , Rincón-Mejía, H , Vilchis-Montalvo, I . "ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS". International Electronic Journal of Algebra 15 (2014): 1-12 <http://dergipark.gov.tr/ieja/issue/25196/266233>
Chicago Alvarado-García, A , Cejudo-Castilla, C , Rincón-Mejía, H , Vilchis-Montalvo, I . "ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS". International Electronic Journal of Algebra 15 (2014): 1-12
RIS TY - JOUR T1 - ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS AU - Alejandro Alvarado-García , César Cejudo-Castilla , Hugo Alberto Rincón-Mejía , Ivan Fernando Vilchis-Montalvo Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266233 DO - 10.24330/ieja.266233 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 1 EP - 12 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266233 UR - http://dx.doi.org/10.24330/ieja.266233 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS %A Alejandro Alvarado-García , César Cejudo-Castilla , Hugo Alberto Rincón-Mejía , Ivan Fernando Vilchis-Montalvo %T ON CLASSES OF MODULES CLOSED UNDER INJECTIVE HULLS AND ARTINIAN PRINCIPAL IDEAL RINGS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266233 %U 10.24330/ieja.266233